| Model Number |
2C7461 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During evaluation of a returned clearlink secondary medication set, it was observed that the spike of the drip chamber was broken.It was unknown if a patient was connected at the time of this event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.(b)(6).The device was received for evaluation.A visual inspection was performed, and it was noted that the spike on the drip chamber was broken.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.